Oxycodine Overdose

Were you looking for information about Oxycodone Overdose? Oxycodine overdose is a common misspelling of oxycodone overdose.
 
It is possible and potentially dangerous to take too much oxycodone. In fact, an oxycodone overdose could be fatal. The specific effects of an overdose with this medication can vary, depending on a number of factors, including the oxycodone dosage and whether it was taken with any other medications or substances. Possible overdose symptoms may include difficulty breathing, extreme drowsiness, and a slow heart rate. Seek immediate medical attention if you believe you have overdosed on this drug.
 
(Click Oxycodone Overdose for the full eMedTV article. This article takes a detailed look at what to do if you believe you or someone else has overdosed on oxycodone. This page also describes potential oxycodone overdose symptoms and discusses possible treatment options. You can also click any of the links in the box to the right for specific information.)
 
4 Reasons BPH Affects Your Libido
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.